# SDR TSAA9553214

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, AFT CARGO COMPARTMENT, CORROSION NOTED ON S27R AT BS 907.  REPAIRED PER ECO 2599.  AIRCRAFT RETURNED TO SERVICE.  (X)
